# SDR HALA0700272

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 20,141 hours, 3,917 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU OIL QTY FLUCTUATES BETWEEN .50 AND FULL.  SHUT DOWN APU AND CHECKED OIL LEVEL.  ADDED 1/2 PINT OIL.  STARTED APU NO OIL LEAKS NOTED.  EICAS READS FULL.  OK FOR SERVICE.
